# SDR QXEA200501035

- Difficulty date: June 10, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 9,371 hours, 9,970 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PUSHER SYSTEM FAIL LIGHT ON TAXI.  WILL NOT CLEAR WITH ABNORMAL CHECKLIST.  MX INTERROGATED CDS FOR FAULTS.  NONE FOUND.  COMPLIED WITH FIM TASK 27-33-00-810-829.  COMPLIED WITH PUSHER SYSTEM FUNCTION TEST PER AMM 27-33-00-720-801. OPS CHECK GOOD. NO FAULTS IN CDS.  NO PARTS REPLACED. ACFT RETURNED TO SERVICE.
